# SDR SWAA2024030851269

- Difficulty date: February 11, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 331B #4 RIB CRACK COUNTING FROM I/B TO O/B<[01] REMOVED DAMAGED RIB #4 AT LEFT HORIZONTAL STAB. LEADING EDGE ACCESS PANEL 331 AND INSTALLED NEW #4 RIB AT LEFT HORIZONTAL STAB. LEADING EDGE ACCESS PANEL 331 PER REF. SRM 51-40-02-0G-0;[02] INSP./ VERIFIED ENTRY #1 AS WORK ACCOMPLISHED .
